# SDR SWAA2023051630042

- Difficulty date: April 21, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENRY DOOR (FWD) GIRT BAR FITTING SUPPORT UPPER SURFACE; STA 312; STA 314 LBL 54; WL 208.<[01] AFTER FURTHER INVESTIGATION NO CORROSION FOUND ON FWD ENTRY DOOR (FWD) GIRT BAR FITTING; ONLY BARE METAL APPLIED CHEMICAL CONVERSION COAT AND PRIMED I.A.W AMM 51-21-72-370-804;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
